ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.4.5988

On Correctness Conditions of a Soft-Decisions Decoder for Ternary Reed-Muller Codes of Second Order

Deundyak V. M. , Mogilevskaya N. S.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 4.
Abstract:
We studied theoretically conditions of correct operation of a new soft decisions decoder of Reed-Muller second order codes over the field \(\mathbb F_3\), whose experimental research showed that its corrective ability exceeds that of the decoder of the minimum Hamming's distance. For discrete data channel allocated we indicated the smoothness condition under which the decoder guarantees correction of all errors, the number of which does not exceed the permissible number of errors referred to the code design.
Keywords: Reed-Muller codes, soft decoder, decoder correctness proof
Language: Russian Download the full text  
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт